Jump to content

1kate1

Members
  • Content Count

    13
  • Joined

  • Last visited

Community Reputation

0 Neutral

About 1kate1

  • Rank
    Member
  • Birthday 01/17/1970

Profile Information

  • Gender
    Female
  • Location
    Tampa
  1. Chaos and MedicGirl, I sincerely thank you for the encouragement - you are right that it is frustrating (and frightening!) to try meds and endure the side effects to then have to abandon them for something else and start all over. Hopefully this will be the keeper. I have been sick with different things for three years - not realizing dysautonomia was at the root of it all.
  2. Trying a new beta blocker as the Atenolol side effects didn't seem to be improving. With Metoprolol, I take 12.5 mg twice a day. About 30 minutes after taking I got moderately dizzy for about 4 hours - then just slightly dizzy for another few hours. No issues with nausea or brain fog like with the Atenolol. Has anyone else had the "dizzys" when starting a new Beta Blocker. Did it wear off? PLEASE be positive. I need hope and encouragement and would prefer not to read horror stories that scare me. Thank you for understanding :-)
  3. D-Mannose!!!! You get it at the health food store. Solray makes one called D-Mannose with Cranactin - 2 capsules three times a day on empty stomach for uti/bladder infection - There are also compounds containing DMannose for uti/bladder infections. Ask about them in the health food store - they are wonderful!!
  4. This may not be the answer to all your issues, but it may help just a little bit...Go to Youtube.com and type in "Heal Thyself" It's a wonderful 30 minute meditation that helps you slow your breathing and calm your thoughts. Maybe the link will work... Also, my cardiologist says brain fog is a response to a drop in blood pressure. Drink lots of water, extra salt and lie down to see if it clears. Maybe do these things and listen to the medication I mentioned.
  5. Thanks for the encouragement. I went back to the cardiologist today and he has me taking metoprolol. It's a really small dose (12.5 mg) twice a day - and I'll work up to a higher dose over time. Thank you for the comments!!
  6. Hi Sue 1234, The inside airways of my nose were narrowed by enlarged turbinets so not enough air was getting thru - check with an ENT who does balloon sinuplasty - DON'T get the traditional surgery or you'll take week to heal!
  7. I was on Atenolol but having serious brain fog problems. I went back to my cardiologist today and he put me on Metapropolol (so I can take it twice a day and still get Allergy Shots) He said the brain fog is caused by a drop in blood pressure. Does anyone know more about this????
  8. Thank you for sharing so openly what so many of us experience. My battle is with guilt. I feel so guilty that my kids are growing up without the mom I could have been if I felt healthy.. and my husband has a wife he didn't bargain for.
  9. I chased a high cortisol diagnosis for two years. Everything came back positive and I even did a petrosal sinus sampling (cather run into the pituitary) but that came back negative. I was told I had cushings syndrome - but I was thin and cushings patients are always heavy with round moon faces. Finally I did a sleep study (desperate to try anything) and found I had sleep apnea! I got a CPAP but it didn't help much so I went to an ENT to check for obstructions. Turns out I had narrow nasal airways and low grade allergies causing congestion - and making me not get enough air when I slept.
  10. Do you remember how long it took you to adjust to the Nadalol - when you felt good and didn't have any side effects?
  11. Thank you for the welcome. I truly appreciate it. It makes me feel less lonely with this "condition"
  12. Chaos and Medic Girl - Thank you so much for your replies. I don't want to bug the dr and complain if this medicine takes longer to "acclimate" but maybe it is time to let him know how awful it's making me feel - thanks for the encouragement. I know nothing about beta blockers but you make it sound like there are many others out there. MedicGirl - do you remember how long you took the Propranolo before the side effects went away and you felt better?
  13. I was recently diagnosed with dysautonomia, my main symptoms being low blood pressure and high heart rate. I tried Midodrine for 2 weeks but I got an intense squeezing feeling in the carotid arteries in my neck. Then doctor put me on 25mg Atenolol. I have been on it for 11 days. The brain fog and grogginess was debilitating until yesterday. Today I woke up with less brain fog but my heart rate is elevated to where it's uncomfortable. Anyone else had issues with Atenolol? Did they resolve? How long? Also wondering - for those who have tachycardia and hypotension...what meds have worked
×
×
  • Create New...